# SDR ANCF2017122901

- Difficulty date: December 29, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-112
- Aircraft serial: 2523
- Aircraft time: 31,647 hours, 24,287 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF, THE FOLLOWS MSGS APPEARED ON ECAM (WHEN TURNING RIGHT) F/CTL R AIL FAULT F/CTL AIL SERVO FAULT AIRCRAFT TRIMMED THE RUDDER TO L3.6 -AFTER ENGINE 2 SHUTDOWN F/CLT R AIL FAULT AND ELAC 1 FAULT APPEARED. CORRECTIVE ACTION: ACC TSM 27-93-00-810-950A THE ELAC 1 WAS REMOVED AND REPLACED WITH AMM27-93-34PB401 ELAC TEST PERFORMED WITH AMM 27-93-00-710 001A ELAC TEST OK COMPONENT CHANGES: ELAC PN: 3945128215 SNOFF: ELACVB014584 SN OFF: ELACVB012075  PN: 3945128215 SNOFF:  ELACVB014186  SN ON ELACVB012075
